2 doctors weighed in:

Was off birth control pill and got period after 8 months, after taking vitex for a week. Did i ovulate or was that anovulatory period?

2 doctors weighed in
Dr. Adrienne Lara
Obstetrics & Gynecology
1 doctor agrees

In brief: Likely anovulatory.

If you can go 8 months without menses , you should be seen by an obgyn.
This is not normal and means that you did not ovulate for 8 months, there is a risk of abnormal uterine lining growth when a woman does not menstruate for 3 months. Therefore, a woman should have a menses (or shredding of the uterine cavity every 3 months.) vitex is not fda approved &has never been proven by clinical study.

In brief: Likely anovulatory.

If you can go 8 months without menses , you should be seen by an obgyn.
This is not normal and means that you did not ovulate for 8 months, there is a risk of abnormal uterine lining growth when a woman does not menstruate for 3 months. Therefore, a woman should have a menses (or shredding of the uterine cavity every 3 months.) vitex is not fda approved &has never been proven by clinical study.
Dr. Adrienne Lara
Dr. Adrienne Lara
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors